I have been taking Phentermine for 2 and a 1/2 months now. I started taking it in April almost on the same day as my period started. Almost one week after my period stopped another one began. So I made a dr appointment. The doctor done a pap and tested me for all the std's....and felt me for cist and everything came up normal....she said that starting the new medication was the possible reasoning for the 2 periods that month and to contact her if it continued. Well it has been two months since and I have not had a period at all.....not even spotting. I have my tubes tied and my periods are normally heavy and last only a few days. I figured that maybe my cycle was still just messed up. I took a home pregnancy test which came up neg, but I have some symptoms of pregnancy....sore breast, the occastional sharp pain in my lower abdomin (abdomen) with nausa...not in the morning but late at night. Has anyone else ever had this kind of thing happen to them on Phentermine? I would hate to think I was pregnant in my tubes or pregnant normally and not know it while taking this med. Since I started taking Phentermine i have lost 20 lbs.
Well today, I think my period is starting. I have some spotting and cramps. I am sure it will be a rough one! I did stop the phentermine over the weekend and started back yesterday(Monday). Maybe thats what triggered it....who knows. Being a woman shouldnt be this much stress and hard work! :P
I got my period beginning of june I started the phentermine middle of june i missed my period in july and aug. I took 3 home preg test they were all negative and i made a dr appt i got blood taken and they did the preg test it came up negative. i went for an ultra sound aug 22 and more blood work i havent got the results back from that yet but i still havent gotten it yet i also skipped 3-4 days of the pill my dr said the pills shouldnt be causing the missed periods. Its not a known symtom. Have you had any other problems?
I also am on phentermine, but I have been on it for a while. Lost 40 lbs. last year and am now teetering back and forth. I had no problems with the phentermine at all. BUT, for the last few months I have been experiencing alot of lower left side pain. In July I only spotted for 3-4 days and haven't had my period since. I went for an MRI and the Dr. said they THINK it's Adenomyosis or something of that sort. I think he's full of bologna cause I looked up the syptoms (symptoms) and I have never had a bad period or pain like I'm having now. I honestly think the phentermine is a coincindence and not causing it. He said I can also be going through my change, BTW I'm 43. I also talked to the pharmacist and they said it does not cause missed periods. Hope this helped.
i started phentermine in the beginning of may 2010 and got my period towards the end of the month. In June, I did not get it and took a pregnancy test in the middle of July. It came on July 16th for a few days, and I have not had it since. I am not sure if this is from the medications, or for something more serious :(
I have been on phentermine for four months now. I have only spotted slightly for about one day on the weeks that I was supposed to have my period. Then, this week I started getting really weird blood clots. I just started taking vitamins also. I do believe the phentermine has something to do with it because I have always had normal periods and am on the pill. I think maybe you, or we are not getting properly nourished on this medication which messes us all up!
I started taking phentermine March 1st and continued taking it thru approx April 13th. My month's prescription lasts me longer because I usually take 1/2 pill in the morning and the other half at around 1p and sometimes i'll sleep in or forget to take the second dose ect...I was suppose to start my period on the 24th and here it is the 27th and still no period...I have taken 2 pregnancy test since my missed period and both have been negative..I have NO symptoms of anything..pregnancy or premenstrual cramps, So pretty much I'm attributing my ammenorrhea to the pills. I really dont think mine is due to lack of nutrition. I lost 18 lbs while on the pill for the month and a half, was trying to stick to a 1500 calorie diet but honestly didnt all the time..and my exercise routine is anything but strenuous.....Phentermine works by affecting the central nervous system aka the brain and spinal cord. Hormone levels are also controlled by the brain and they determine if you have a period or not..so...Yeah. I'm blaming it on the pill...
I started Phentermine also, been on it a week, was only going to take it three weeks to get ready fo my vacay. First two days lost 6 pounds with vaginal disharge, clear but at times a tiny bit of brown tinge like it looks if my menstral was ending. I was concerned I stopped the phentermine for two days, lost like 3 pounds as well, prob. Because I slept th two days due to lack of sleep the two days on the phen. Now I'm over all symptoms a week into this thing except two nights ago after intercourse I bled. Like my menstral was beg. Its not due for 8 more days. Well have had no bleeding snce. Should I be worried? I don't want to mess up my cycle for my vacay. Cycle is suppose to come on the 8th goes off arond the 12th vacay on the 14, 15 16 17 18 19 20 21 22 on the beach:-( plz help.
I have been taking the phen and the a b shot for 3 weeks 2 days after taking it i started my peroid and i have been bleeding ever since i am also on birth control have been for 7 years.so i dont think im preg..do u think.its the shot or the phen im worried
hi amy i am having that issue right now as well i started these pills last month and i missed my period for this month i usually start the 1st week of every month but still nothing i've taken 3 pregnancy tests and their all negative as well. I havent told my doctor yet though but i am really soon!
I just started this medication in the beginning of April and my monthly is like clock work but now it's April the 30 and no period I have all my period symptoms like cramping mood swings cravings fatigue etc I'm glad I'm not the only one this med is doing this too!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.